# SDR DALA2024112711257

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,362 hours, 42,260 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- WORKING PRI 615810-14AD REV 0. LH WING SPAR CRACK FUEL LEAK. ACCOMPLISHED PRI 615810-14AD REVISION D, REV 3. VERIFIED ERA 615810-14AD REV D SECTION VI TIME LIMITED REPAIR III MATCHES COMPLETED PRI 615810-14AD REV 0, 1, 2, AND 3. ASSOCIATED ER/A 14-615810 ADDED FOR AC 9541. (LP #0679762)
